dopetalk does not endorse any advertised product nor does it accept any liability for it's use or misuse

This website has run out of funding so feel free to contribute if you can afford it (see footer)

Author Topic: This guy tried to commit suicide with Phenibut + Tranylcypromine / PB Danger  (Read 1975 times)

Offline Chip (OP)

  • Server Admin
  • Moderator
  • Hero Member
  • ***
  • Administrator
  • *****
  • Join Date: Dec 2014
  • Location: Australia
  • Posts: 6464
  • Reputation Power: 0
  • Chip has hidden their reputation power
  • Gender: Male
  • Last Login:Yesterday at 10:50:37 AM
  • Deeply Confused Learner
  • Profession: IT Engineer
source: http://www.longecity.org/forum/topic/66828-phenibut-and-its-danger/

introducing TranylcypromineWiki -- Tranylcypromine treatment leads to an up-regulation of GABAB-receptors - source https://link.springer.com/article/10.1007/s00406-006-0660-8

Phenibut and its danger

A lot of people have had a spin with Phenibut on here. A fair few have had to deal with sometimes very dramatic and severe withdrawal - in equivelence to that of Benzo withdrawal, although it would appear while the withdrawal can be more severe it tends not to have chronic sequelae.

Before I continue I want to make it clear I'm not against the use of it but would like people to be aware of its inherent dangers. I won't focus on its additive qualities - a thread on M&M deals with that much better than I ever could hope to. But this drug has the potential to be lethal.

It acts as a GABA-b agonist and at higher dosages it is also a significant GABA-A agonist and has some BDZ receptor affinity. It antagonizes PEA and increases dopamine activity (attenuated by halopradol). Its effects are anxiolytic, hypnotic and euphoric in nature. At higher doses it lowers temperature and in clear overdosage seems to eventually cause an acute disorder indisernable from Serotoninergicly induced akinthesia - with the same risks to kidneys.

I've twice used the substance as part of a poly-overdose to kill myself (clearly didn't work) but it seems to have been at least as dangerous as the 360mg of Tranylcypromine I took along side it (among other things).


It also doesn't seem to cause nausea or emesis.

With ultra high dosages symptoms are as follows (at least in me):
Somnolence
Hypothermia
Acute onset and severe agitated delirium - it took 8 security guards to hold me down on one occation

EDIT: They had to strap me down with tight belts in the ambulance.

Coma onset seems to be around the same time as delirium with reduced response to pain being the first sign - obviously of most importance is maintaining airway as this would be an immediate cause of death
hypotension

Providing the airway is protected it seems death would likley be from a combination of execessive movement and hypothermia causing severe rhabdomyolysis and eventually acute renal injury leading to arrhythmia and cardiac death. If airway protection isn't maintained its possible the drug could kill you within a few hours although I suspect a massive dose would be required.

EDIT: i was intubated as i was "gurgling" and not breathing.

As the worsening coma sets in by 8-24th hour failure to protect the airway would be a more realisitic problem. The agitation and the hypothermia are what's more likely to kill you - within a day I imagine.

So what's the treatment for Phenibut toxidrome?

Seems to be best to just throw bucket loads of halopardol (will antagonize some of the effects and reduce agitation) at it until the agitation disapates and if absoutely nesseary use a paralytic (of course induce a coma and protect the air way) in conjunction if the halparadol isn't working. Monitioring and if urine output falls below 0.5mg/hr for six hours and/or there is a rise in Serum creatine (GRF) increases or is suspected to increase 50% then fluids should be administered ASAP. If its a severe cause or true acute renal failure then jump the guns and use renal replacement therapy as well.

I can't see much use in using Flumazenil in conjunction with Haloparadol although it could be attempted (BDZ is a very small part of its MOA, although it would potentiate its GABA-A agonism so may be of use) - more as a last resort in persistant coma or some such. None of the GABA-B antagonists are even remotely ready for clinical use so they can't be used. Paradoxyically low dose stimulant therapy could be used but while this might improve hypothermia and hypotension it could worsen agitation (it could also improve it). If it was tried very low doses would have to be used at first to assertain safety. Other theoretical ideas could be gluatemate agonists or mimentics but I can't think of any potent enough and again should be regulated to last line in persistant coma.

I would imagine an LD50 in humans would be about 1-2g/kg (Rats and Rabbits have an LD50 of 900 and 700 mg/kg). In a 70 kg healthy man I theorize as little as 70 grams could be leathal. Significantly less than the average meal.

Do bare in mind everything I wrote might be a load of shit. Both experiences where poly drug overdoses but no other drugs seemed likely to cause that paticular set of symptoms and while the research is sparse the above is consistent with it.

So there ya have it...my take on Phenibut toxicity and its management.

... take the source link to read more

EDIT: my kidneys lost 50% of their function after my 7 gram accidental PB OD. I believe that most of what he claims is correct.

Upon further reflection, I hadn't eaten well for days and I strongly suspect that it is akin to alcohol as it had an overwhelming effect. Best taken with a lot of food.
« Last Edit: August 19, 2017, 07:22:29 PM by chipper »
I do not condone or support any illegal activities. All information is for theoretical discussion and wonder.
All activities discussed are considered fictional and hypothetical. Information of all discussion has been derived from online research and in the spirit of personal Freedom.

Tags:
 


dopetalk does not endorse any advertised product nor does it accept any liability for it's use or misuse





TERMS AND CONDITIONS

In no event will d&u or any person involved in creating, producing, or distributing site information be liable for any direct, indirect, incidental, punitive, special or consequential damages arising out of the use of or inability to use d&u. You agree to indemnify and hold harmless d&u, its domain founders, sponsors, maintainers, server administrators, volunteers and contributors from and against all liability, claims, damages, costs and expenses, including legal fees, that arise directly or indirectly from the use of any part of the d&u site.


TO USE THIS WEBSITE YOU MUST AGREE TO THE TERMS AND CONDITIONS ABOVE


Founded December 2014
SimplePortal 2.3.6 © 2008-2014, SimplePortal